On the Asymptotics of Solutions of Nonlinear Second-Order Differential Equations
Differencialʹnye uravneniâ, Tome 41 (2005) no. 8, pp. 1053-1061
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_8_a5,
author = {V. M. Evtukhov and L. A. Kirillova},
title = {On the {Asymptotics} of {Solutions} of {Nonlinear} {Second-Order} {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1053--1061},
year = {2005},
volume = {41},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_8_a5/}
}
TY - JOUR AU - V. M. Evtukhov AU - L. A. Kirillova TI - On the Asymptotics of Solutions of Nonlinear Second-Order Differential Equations JO - Differencialʹnye uravneniâ PY - 2005 SP - 1053 EP - 1061 VL - 41 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_8_a5/ LA - ru ID - DE_2005_41_8_a5 ER -
V. M. Evtukhov; L. A. Kirillova. On the Asymptotics of Solutions of Nonlinear Second-Order Differential Equations. Differencialʹnye uravneniâ, Tome 41 (2005) no. 8, pp. 1053-1061. http://geodesic.mathdoc.fr/item/DE_2005_41_8_a5/